# SDR SWAA074169

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 18,244 hours, 10,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, EMERGENCY BATTERY PACKS FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACKS PER MM.
